TU Darmstadt / ULB / TUbiblio

On the optimal systems of subalgebras for the equations of hydrodynamic stability analysis of smooth shear flows and their group-invariant solutions

Hau, Jan-Niklas and Oberlack, Martin and Chagelishvili, George (2017):
On the optimal systems of subalgebras for the equations of hydrodynamic stability analysis of smooth shear flows and their group-invariant solutions.
In: Journal of Mathematical Physics, pp. 043101, 58, (4), ISSN 0022-2488,
[Online-Edition: http://doi.org/10.1063/1.4980055],
[Article]

Item Type: Article
Erschienen: 2017
Creators: Hau, Jan-Niklas and Oberlack, Martin and Chagelishvili, George
Title: On the optimal systems of subalgebras for the equations of hydrodynamic stability analysis of smooth shear flows and their group-invariant solutions
Language: English
Journal or Publication Title: Journal of Mathematical Physics
Volume: 58
Number: 4
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Fluid Dynamics (fdy)
Exzellenzinitiative > Graduate Schools > Graduate School of Computational Engineering (CE)
Exzellenzinitiative > Graduate Schools
Exzellenzinitiative
Date Deposited: 19 Apr 2017 18:58
Official URL: http://doi.org/10.1063/1.4980055
Identification Number: doi:10.1063/1.4980055
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item